# SDR IPXA2021021765766

- Difficulty date: February 16, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 86,768 hours, 18,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA SDR FILED OPEN R1 PNEUMATIC PRESSURE BOTTLE IS AT 0 PSI.  R1 PNEUMATIC DOOR MEL 52-10-3-1-2-1-1 DEFERRED.  PLACARD INSTALLED.
